Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Actonel

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 08-26-2003, 05:00 AM
Sherry
Guest
 
Posts: n/a
Default Back pain

I have been taking actonel for 6 months. After a couple of months use I noticed I have been having back pain. It seems to move around the muscles in my lower and upper back. I never had this problem before. It never seems to go away and I wondered if other users have this problem. I'm getting very nervous about using this drug anymore.
Reply With Quote
  #2  
Old 09-07-2003, 05:00 AM
Carole
Guest
 
Posts: n/a
Default No Subject

After one 7-day dose of Actonel, I thought I was paralyzed. My back hurt so badly I couldn't move. I stopped taking the drug. I have heard this is a serious side effect, yet the packaging states it is "mild to moderate."<br>You may want to consider stopping the drug. It is relatively new, and they don't know what causes the severe back pain.
Reply With Quote
  #3  
Old 09-12-2003, 05:00 AM
lynndelay
Guest
 
Posts: n/a
Default No Subject

Well I just opened another pkg of Actonel and again I see why everyone complains about the pains worse after taking it. The PACKAGING is impossible. CLEVER but glued with glue that will not let go , even if you can get your fingers into the pkg to push and shove. It wastes your time doing it and you might as well USE SCISSORS across the front before you ever sell the product. WHY is your packaging so stupid????<br> Procter and Gamble have lost any love I ever had for them. Why don't you smarten up on the packaging and forget the cleverness of it. Or is there more money in the cardboard than in the pills? Sign me "fed up and disgusted and worn out from tugging your packaging."
Reply With Quote
  #4  
Old 09-12-2003, 05:00 AM
Carlene
Guest
 
Posts: n/a
Default No Subject

I took one Actonel, a sample from my physician. Within a few hours I experienced severe cramps in my legs,toes,fingers. The cramping continued for several hours. That night while lying in bed I experienced pain around gums for a few seconds, that pain gravitated down to my heart. The heart pain lasted a few seconds. I thought I might be having a heart attack. I was fine the next day. I haven't taken any more Actonel.
Reply With Quote
  #5  
Old 09-21-2003, 05:00 AM
Sandy Keeler
Guest
 
Posts: n/a
Default Joint & Back Pain

I have only been taking this pill for 5 wks. and I now hurt so badly in my joints (especially the left hand and lower to upper back) it is very difficult to swing a golf club. I am a very active person who had no problems before taking this pill. Is this a side effect? If so, I may have to let osteoporosis have its way with me. Thank you.
Reply With Quote
  #6  
Old 12-03-2005, 06:00 AM
Christy
Guest
 
Posts: n/a
Default muscles/back pain

Perhaps (?) if you read the comments on this site, "over" twice...you might wish to give into what you describe as "nervous" over using Actonel. Especially, with so many of us, having such "negative" remarks. Additionally, have we ever felt this way about taking an aspirin (with or without caffeine?), or have we ever felt this way over taking 100mg or 200mg Advil? How about taking vitamins or herbs? Well, then, how about antibiotics (as most of us "have" done so, at one time or another during our lifetimes...as most of us are probably plus 40-plus50s). How about smoking cig.s? (we know it is not good for us...our body says "don't do that")(or we have learned from listening to what it did to others...as we are now hearing on this site how Actonel is being "perceived.") We don't "over" drink alcohol because of "how it makes our body feel/react/emote...and we don't put things into our body we are "allergic to" (most of us have one sensitivity of some kind or another)...think about it... C.
Reply With Quote
  #7  
Old 01-14-2008, 01:07 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been taking actonel for about 5 months and am also having lower back pain....thought I had pulled a muscle; could hardly get out of bed without excruciating pain. It's better now, but I'm going to stop taking it for a few months and see if the pain subsides. I never had back pain prior to taking actonel.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
back and leg pain Unregistered Actos 0 01-16-2007 06:35 PM
Back Pain Jake Avelox 0 12-03-2005 06:00 AM
back pain Gina Singulair 0 12-03-2005 06:00 AM
Back pain Unregistered Actonel 0 07-06-2005 05:00 AM
back pain Penny Groves, RN Visudyne 0 10-18-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:37 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.